Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

protien and omega3 fatty acid for jaundice recovered patient

Dear Doctor, due to jaundice, the patient has recovered but lost a lot of weight, and wrinkle in the skin. she is 53 yrs old. hence can we give enough protien in diet for the patient and how about omega 3 fatty acid from salmon rgds
Asked On : Sat, 6 Feb 2010
Answers:  2 Views:  507
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
u can include resource (hepat) powder 2 tsp in glass of milk daily at bedtime
radish garlic juice will increase the vitality
Answered: Thu, 31 Mar 2011
I find this answer helpful
  Anonymous's Response

Hi.. Excess protein is to be avoided in one with liver failure.. If liver failure is the reason for the jaundice, then you may have to avoided it... So just a normal balanced diet will do with supports from multivitamin pill.. Follow with the liver functions regularly untill every thing is sorted..

Answered: Sat, 6 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor